Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 46, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 13, 2000, 11:55 PM CST for Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2000, 11:55 PM CST (05:55 UTC)
- Expired
- Feb 14, 2000, 12:30 AM CST
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Franklin County, TN, Lincoln County, TN, Moore County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 523 m²/s²
- 0-3 km storm-relative helicity
- 558 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 140556 SVRBNA TNC051-103-127-140630- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1155 PM CST SUN FEB 13 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FRANKLIN COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF WINCHESTER LINCOLN COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF FAYETTEVILLE MOORE COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF LYNCHBURG * UNTIL 1230 AM CST * AT 1152 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES NORTHEAST OF FAYETTEVILLE...MOVING EAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE... 6 MILES SOUTH OF LYNCHBURG AT MIDNIGHT CST 2 MILES NORTH OF WINCHESTER AT 1215 AM CST SOME WIND DAMAGE WAS REPORTED IN GILES COUNTY A LITTLE EARLIER TONIGHT FROM THESE THUNDERSTORMS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NASHVILLE. 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 8:10 PM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Feb 13, 8:10 PM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 810 PM CST SUN FEB 13 2000 WATCH #25 HAS BEEN ALLOWED TO EXPIRE AND HAVE UPDATED ZONES TO REFLECT THIS. STILL SOME HEAVY RAINS CAUSING SOME FLOODING IN SE COUNTIES. COLD FRONT HAS JUST ENTERED W TN SO STILL SOME POTENTIAL FOR SOME STRONG STORMS TIL ABOUT MIDNITE. .BNA...NONE. MAG
In the hours before
Local storm report, Feb 13, 6:32 PM CST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
632 PM CST SUN FEB 13 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0630 PM WHITE HOUSE TN FLASH FLOODING
02/14/00 SUMNER PUBLIC REPORTED FLOODING.
CARS AFLOAT.
BOYD
01Local storm report, Feb 13, 6:51 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
651 PM CST SUN FEB 13 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0640 PM BLACKMAN TN .75 INCH HAIL
02/14/00 RUTHERFORD SKYWARN SPOTTER REPORTED
DIME SIZE HAIL.
END/ORCHANIANLocal storm report, Feb 13, 6:52 PM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
652 PM CST SUN FEB 13 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0603 PM KINGSTON SPRINGS TN WIND DAMAGE
02/13/00 CHEATHAM SHERIFFS OFFICE REPORTED
LARGE TREE DOWN.
END/ORCHANIANLocal storm report, Feb 13, 7:32 PM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
652 PM CST SUN FEB 13 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0603 PM KINGSTON SPRINGS TN WIND DAMAGE
02/13/00 CHEATHAM SHERIFF'S OFFICE REPORTED
LARGE TREE DOWN.
END/ORCHANIANSpecial weather statement, Feb 13, 8:00 PM CST, 3 hours 55 minutes before
TNZ005>011-022>034-055>066-075>080-093>097-140300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 800 PM CST SUN FEB 13 2000 THE TORNADO WATCH THAT WAS IN EFFECT UNTIL 8 PM FOR MUCH OF MIDDLE TENNESSEE HAS EXPIRED. THERE IS STILL A THREAT OF STRONG THUNDERSTORMS TONIGHT UNTIL AROUND MIDNIGHT...BUT THE CHANCE FOR TORNADIC STORMS HAS ENDED. GIRODO
Local storm report, Feb 13, 8:31 PM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
831 PM CST SUN FEB 13 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0825 PM RED BOILING SPRINGS TN FLASH FLOOD
02/13/00 MACON SHERIFF'S OFFICE REPORTED
SEVERAL COUNTY ROADS
UNDER WATER AND WATER
WAS APPROACHING A HOUSE
NEAR RED BOILING
SPRGS.
END/ORCHANIANThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 6:15 PM CST | Tornado Warning | OHX | Sumner, Trousdale, Wilson | 30 min |
| Feb 13, 6:15 PM CST | Tornado Warning | OHX | Macon | 30 min |
| Feb 13, 6:25 PM CST | Flash Flood Warning | OHX | Sumner | 4 hr |
| Feb 13, 6:34 PM CST | Severe Thunderstorm Warning | OHX | Smith, Wilson | 26 min |
| Feb 13, 6:34 PM CST | Severe Thunderstorm Warning | OHX | Rutherford | 26 min |
| Feb 13, 8:01 PM CST | Flash Flood Warning | OHX | Coffee, Franklin, Grundy | 3 hr |
| Feb 13, 8:26 PM CST | Flash Flood Warning | OHX | Macon | 2 hr |
| Feb 13, 8:39 PM CST | Severe Thunderstorm Warning | OHX | Cumberland | 36 min |
| Feb 13, 8:46 PM CST | Severe Thunderstorm Warning | OHX | Perry | 44 min |
| Feb 13, 9:23 PM CST | Flash Flood Warning | OHX | Van Buren, Warren, White | 3 hr |
| Feb 13, 10:53 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 37 min |
| Feb 14, 12:16 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Warren | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.